The finitely based varieties of graph algebras

Baker, Kirby A. and McNulty, George F. and Werner, Heinrich: The finitely based varieties of graph algebras. Acta scientiarum mathematicarum, (51) 1-2. pp. 3-15. (1987)

[img] Cikk, tanulmány, mű

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1987
Volume: 51
Number: 1-2
Page Range: pp. 3-15
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 15. p.
Official URL:
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:35

Actions (login required)

View Item View Item